# SDR CALA2013122693930

- Difficulty date: December 24, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 49,117 hours, 10,578 cycles
- Engine: Pwa PW4077
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Controller
- Part number: 8105038
- Part serial: 4
- Condition: Failed
- Location: Anti-Ice Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG ANTI ICE VLV CONTROLLER FAILED.  REPLACED ANTI ICE VLV CONTROLLER IAW MM, OPERATIONS CHECKED GOOD, MR30212 -4 OFF, MR30212-266 ON.
